Birth Control (Contraception) Community
discontinuing depo
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

discontinuing depo

i took the depo shot one time in april and havent had a period since. i been have cramps and upper stomach pain is this a cause of getting off the depo shot?
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi there,
Depo vera may disrupt the menstrual cycle. It can cause irregular bleeding or spotting, heavy or prolonged bleeding, or your menstrual bleeds to stop altogether. After stopping depo it may take some time for your hormones to normalize. Upper stomach pain and cramp can be due to many causes like gastritis, gastroesophageal reflux disease; peptic ulcer etc.Other causes of delayed periods like pregnancy, hormonal imbalances, ovulation disorders and thyroid disorders should be ruled out. Schedule an appointment with a gynecologist. I hope it helps.
Best luck and regards!
Blank
5108300_tn?1371830920
Yes, this shot can cause upper stomach pain. I usually get it off and on. Once  this shot wears off it will go a way and you will get your body back.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
14 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
arlandonbloom
CO
5973125_tn?1378579463
Blank
PrincessChandaLeigh
atlanta, GA
Avatar_f_tn
Blank
lucknlove1989
Bellflower, CA
Avatar_f_tn
Blank
Ssally141